# SDR KCSA071051

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SKIRT OUTBOARD SIDE SKIN & FIRESHIELD IS CHAFED AT NAC STA 180.
